# SDR DHL98727001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AFT BULKHEAD AFT ENTRY DOOR FRAME CRACKED AT NR 7 STOP LEFT AND RIGHT HAND.  REPAIRED PER 727 S/B 53-0055.
